# SDR ASAA2021022034142

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,462 hours, 9,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407964
- Condition: Malfunctioned
- Location: A/C Pack Temp
- Part time: 28,470 hours, 9,153 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL ON DESCENT INTO SEATTLE.  INITIALLY RESET THEN ILLUMINATED RAN QRH WOULD NOT RESET.  FOLLOWED PROCEDURE PACK LIGHT STAYED ILLUMINATED FOLLOWING QRH TURNED PACK OFF LIGHT EXTINGUISHED.  GROUNDED - YES.  REF B737-900 FIM 21-53 TASK 821, B737-900 AMM 21-61-20-400-801.  COULD NOT DUPLICATE.  AS A PRECAUTION DUE TO HISTORY, REMOVED AND REPLACED NR 1 PACK/ZONE TEMP CONTROLLER.  OPS TESTS NORMAL.
